# SDR 2007UALA00770

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 65,431 hours, 10,594 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO WEATHER RADAR FAILURE.  REPLACED SCANNER ASSY PER MM34-43-05.   PERFORMED OPERATIONAL TEST OF WEATHER RADAR.   TEST SUCCESSFUL PER MM 34-43-00
